# SDR UPS204555

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 651627113
- Condition: Corrosion
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON UPPER FWD SIDE OF NR 2 K-FLAP OUTBOARD MOUNTING LUG WHILE WORKING NR 360298 (WINGS 203).  REMOVED AND REPLACED NR 2 K-FLAP OUTBOARD MOUNTING FITTING PER SRM 51-30-2 AND MM 27-81-01.
